Differential Equations and Computational Simulations III
Electron. J. Diff. Eqns., Conf. 01, 1997, pp. 137-148.

On variational inequalities associated with the Navier-Stokes equation: Some bifurcation problems

Vy Khoi Le & Klaus Schmitt

This paper is devoted to a study of bifurcation problems for the steady states of Navier-Stokes problems where several types of constraints are imposed. In an abstract setting this leads to the study of bifurcation problems for variational inequalities. We show how the tools developed earlier by us may be employed to analyze these problems.

Published November 12, 1998.
Mathematics Subject Classifications: 35A15, 35Q30, 49J40.
Key words: Navier-Stokes, variational inequalities, bifurcation problems. Show me the PDF file (133K), TEX file, and other files for this article.

Vy Khoi Le
Department of Mathematics and Statistics, University of Missouri - Rolla
Rolla, MO 65409 USA
email address: vy@umr.edu

Klaus Schmitt
Department of Mathematics, University of Utah
Salt Lake City, UT 84112 USA
E-mail address: schmitt@math.utah.edu

Return to the Proceedings of Conferences: Electr. J. Diff. Eqns.